# SDR UALA2011080304011

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,002 hours, 11,792 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE T2 LUG ON THE NR 1 IDG IS BURNED AND NEEDS TO BE REPLACED.  REMOVED IDG FEEDER CABLES PER MM. OLD HARNESS ON TABLE BY ENGINE ALONG WITH ALL ATTACHING HARDWARE.  REPLACED FEEDER CABLE HARNESS W0650 ON NR 1 ENGINE FROM IDG TO TERMINAL BLOCK ASSY.
